# SDR AALA201707129001

- Difficulty date: June 18, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FLOOR SUPPORT BETWEEN FRAMES 66 AND 68.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
